# SDR SWAA2023030211003

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 62,444 hours, 37,085 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE BROKEN.<[01] REPLACED FWD ENTRY DOOR ASSIST HANDLE IAW SIP.
